RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 1, Pages 23–28 (Mi ppi2158)  

This article is cited in 4 scientific papers (total in 4 papers)

Coding Theory

Codes for a generalized wire-tap channel model

Yu. V. Kosolapov

Southern Federal University, Rostov-on-Don, Russia

Abstract: We consider a model of a wire-tap channel generalizing some previously known models. It is assumed that in a channel between two legal parties there can be errors, and an adversary is possible to observe both a part of a code vector and a part of the corresponding information vector.

Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:1, 20–24

Bibliographic databases:

UDC: 621.391.7
Received: 14.01.2013
Revised: 16.10.2014

Citation: Yu. V. Kosolapov, “Codes for a generalized wire-tap channel model”, Probl. Peredachi Inf., 51:1 (2015), 23–28; Problems Inform. Transmission, 51:1 (2015), 20–24

Citation in format AMSBIB
\Bibitem{Kos15}
\by Yu.~V.~Kosolapov
\paper Codes for a~generalized wire-tap channel model
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 1
\pages 23--28
\mathnet{http://mi.mathnet.ru/ppi2158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3374244}
\elib{http://elibrary.ru/item.asp?id=27042570}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 1
\pages 20--24
\crossref{https://doi.org/10.1134/S0032946015010020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352985900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957970267}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2158
  • http://mi.mathnet.ru/eng/ppi/v51/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Deundyak, Yu. V. Kosolapov, “Algoritmy dlya mazhoritarnogo dekodirovaniya gruppovykh kodov”, Model. i analiz inform. sistem, 22:4 (2015), 464–482  mathnet  crossref  mathscinet  elib
    2. Yu. V. Kosolapov, A. V. Pozdnyakov, “Otsenka stoikosti kodovogo zashumleniya v zadache raspredelennogo khraneniya dannykh”, Sistemy i sredstva inform., 25:4 (2015), 158–174  mathnet  crossref  elib
    3. V. M. Deundyak, N. S. Mogilevskaya, “Ob usloviyakh korrektnosti dekodera myagkikh reshenii troichnykh kodov Rida–Mallera vtorogo poryadka”, Vladikavk. matem. zhurn., 18:4 (2016), 23–33  mathnet
    4. Yu. V. Kosolapov, F. S. Pevnev, “A method of protected distribution of data among unreliable and untrusted nodes”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:3 (2019), 326–337  mathnet  crossref  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:403
    Full text:39
    References:42
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020